On Dirichlet forms for plurisubharmonic functions

M. Fukushima Osaka University, Osaka, Japan M. Okada Tôhoku University, Sendai, Japan

TBD mathscidoc:1701.331697

Acta Mathematica, 159, (1), 171-213, 1986.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 211 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{m.1986on,
  title={On Dirichlet forms for plurisubharmonic functions},
  author={M. Fukushima, and M. Okada},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203309048926406},
  booktitle={Acta Mathematica},
  volume={159},
  number={1},
  pages={171-213},
  year={1986},
}
M. Fukushima, and M. Okada. On Dirichlet forms for plurisubharmonic functions. 1986. Vol. 159. In Acta Mathematica. pp.171-213. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203309048926406.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved